# SDR IPXA2024012529679

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 24,607 hours, 16,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: UNKNOWN
- Condition: Missing
- Location: Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**CREW DOOR DAMPER BUMPER MISSING REPLACED MISSING BUMPER
